# SDR CALA2023042101203

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: NA
- Condition: Corroded
- Location: L1 Door Fr 20
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR CUTOUT FR 20 JUST ABOVE GIRT BAR FITTING HAS CORROSION PER HAECO LCQ N/R 9298511/40511 GEN BY V926223 FACE REPAIR AT Z-520 FLOOR LEVEL PER PART 2 OF THE LATEST 63784 TOTAL AIRCRAFT CYCLES. REVISION OF ECRA 5311-02974 ON OR BEFORE THE AIRCRAFT REACHES ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-02974 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION AT LH FR20 FORWARD WEB
